Generalized Q-Fock Spaces And Structural Identities

AuthID
P-010-BRN
4
Author(s)
Alpay, D
·
Schneider, B
Tipo de Documento
Article in Press
Year published
2024
Publicado
in PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, ISSN: 0002-9939
Volume: 152, Número: 6, Páginas: 2463-2478 (16)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-85193020305
Wos: WOS:001206008300001
Source Identifiers
ISSN: 0002-9939
Export Publication Metadata
Info
At this moment we don't have any links to full text documens.